MathSciNet Relay Station
MathSciNet bibliographic data
MR2195485 47B33 (30H05 31C25 46E15 47A12)
Chacón, G. A.; Chacón, G. R. Some properties of composition operators on the Dirichlet space. Acta Math. Univ. Comenian. (N.S.) 74 (2005), no. 2, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement